# SDR UIEA2019090105423

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,599 hours, 19,502 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052001FD96D
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY DISCHARGED. REMOVED AND REPLACED MAIN BATTERY IAW AMM 24-31-01, OPS CHECK GOOD.
